Periodic solutions of neutral functional differential equations

Nenhuma Miniatura disponível

Data

2023-03-25

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Tipo

Artigo

Direito de acesso

Resumo

We provide sufficient conditions for the existence and uniqueness of periodic solutions of a general class of neutral functional differential equations of type [Formula presented] defined almost everywhere in R. As a consequence, we study the existence and uniqueness of periodic solutions for this class of NFDEs under impulse perturbations. Examples are presented to illustrate the developed theory.

Descrição

Idioma

Inglês

Como citar

Journal of Differential Equations, v. 350, p. 89-123.

Itens relacionados

Coleções